Journal of Applied Mathematics

Assessing Heterogeneity for Factor Analysis Model with Continuous and Ordinal Outcomes

Ye-Mao Xia and Jian-Wei Gou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Factor analysis models with continuous and ordinal responses are a useful tool for assessing relations between the latent variables and mixed observed responses. These models have been successfully applied to many different fields, including behavioral, educational, and social-psychological sciences. However, within the Bayesian analysis framework, most developments are constrained within parametric families, of which the particular distributions are specified for the parameters of interest. This leads to difficulty in dealing with outliers and/or distribution deviations. In this paper, we propose a Bayesian semiparametric modeling for factor analysis model with continuous and ordinal variables. A truncated stick-breaking prior is used to model the distributions of the intercept and/or covariance structural parameters. Bayesian posterior analysis is carried out through the simulation-based method. Blocked Gibbs sampler is implemented to draw observations from the complicated posterior. For model selection, the logarithm of pseudomarginal likelihood is developed to compare the competing models. Empirical results are presented to illustrate the application of the methodology.

Article information

Source
J. Appl. Math., Volume 2016 (2016), Article ID 1648462, 12 pages.

Dates
Received: 8 December 2015
Revised: 23 February 2016
Accepted: 2 March 2016
First available in Project Euclid: 13 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.jam/1460554509

Digital Object Identifier
doi:10.1155/2016/1648462

Mathematical Reviews number (MathSciNet)
MR3484234

Citation

Xia, Ye-Mao; Gou, Jian-Wei. Assessing Heterogeneity for Factor Analysis Model with Continuous and Ordinal Outcomes. J. Appl. Math. 2016 (2016), Article ID 1648462, 12 pages. doi:10.1155/2016/1648462. https://projecteuclid.org/euclid.jam/1460554509


Export citation